# SDR Y2PA20140226001

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 77,954 hours, 88,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT DOWNLOCK GEAR INDICATOR, GREEN, STAYS ILLUMINATED AFTER GEAR RETRACTION.  CREW REPORTED THAT AFTER GEAR HANDLE PLACED UP, LT MAIN GEAR GREEN LIGHT REMAINED ILLUMINATED.  GEAR APPEARED TO HAVE RETRACTED, ABSENCE OF WIND NOISE AND NO YAWING MOMENT.  CREW REFERRED TO THE COM, DECLARED EMERGENCY, PERFORMED LOW APPROACH, ATC ADVISED GEAR APPEARED NORMAL.  UNEVENTFUL APPROACH ND LANDING ACCOMPLISHED.  MX TROUBLESHOT THE PROBLEM.  MX R & R LT MLG SAFE LIGHT SOCKET IAW MM 20-00.  THE SYSTEM THEN OPERATIONALLY CHECKED GOOD IAW MM 32-60-00.  NO FURTHER DEFECTS NOTED.
